# SDR ASAA0955006

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 818 hours, 242 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISENGAGED WOULD NOT STAY RE-ENGAGED, DISCONNECTS AFTER APPROX 10 SEC.   GROUNDED ACRFT, REMOVED AND REPLACED AND TESTED NR 1 AUTO THROTTLE SERVO MOTOR IAW MM22 31 91.  TESTS GOOD.  ETOPS ROTABLE.
